# SDR UIEA2019101305708

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,053 hours, 20,863 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Part number: BACR13CF2AB
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PARAMETERS DURING IDLE TAXI; N2 64.8%- 73.6%, N1 25.8- 34.5, EGT 310-380 DEG, FF 1.3- 2.0. NO FLUCTUATIONS NOTED DURING CRUISE. REMOVED & REPLACED K433 RT IDLE SOLENOID RELAY IAW AMM 20-11-00 AND WDM 73-21-19. PERFORMED ENGINE IDLE RUN IAW B767 AMM 71-00-00. NO DEFECTS OR FLUCTUATION NOTED AT THIS TIME.
